# SDR N6WA2016011702

- Difficulty date: January 17, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 33,010 hours, 23,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER EXIT ROW FLOOR ILLUMINATION STRIP IS UNGLUED.  GLUED RT SIDE EMER FLOOR ILLUMINATION STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
